Help!


(Forgotten.Lover) #1

i've had diabetes for 4 years and im still on shots. :( i used to do it in my legs all the time no i dont anymore at all and i still  have theses bumps! any ideas how to get read of them?


(CHLjoe) #2

I had the same problem when I was younger.  I tended to localize my injections for too long and ended up with lumps under the skin.  Eventually I spread the wealth and they went away on their own since I no longer used a small space for my injections.


(Robbieduck) #3

Are you using a pork or beef insulin?  I used to do nothing but thigh shots as a child, but I was also on pork insulin (this was prior to the dawn of Human recombinant insulins).  I had the knottiest legs.  They went away (I can't remember how long it took, months maybe) when I reverted to arms and butt.


(joe) #4

hi Jessica - I guess 2 out of 2 Joe's agree the bumps go away with time.

Hi Robert.... I think beef/pork insulin hasn't been available in the us since about 1999...  human rDNA insulin can also cause lipoatrophy but it think it's more rare.

 


(DDrumminMan) #5

I used to have them on my stomach because I did a lot of shots there.  I stopped and went to legs.  Now I've got some there.  I've recently started going back to arms some.  They do go away after a while if you lay off of that spot.


(Robbieduck) #6

Yeah, I certainly haven't seen or heard of it.  There is none in the hospital, for sure.  But worldwide, I wonder sometimes if it might not exist more commonly somewhere?


(Anonymous) #7

Yes. It is still available in Europe. To get it here in the states it is a long process filled with lots of paper work, that's if you can find a doctor who will even sign for it.


(Kimbert) #8

I have those bumps too, because i used to do all my pump sites and shots on my stomach.  Pretty much, they get better with time and a lot of rotation.  Also, sometimes lotion helps.


(JennaBookworm88) #9

What happened was the scar tissue built up so it became lumps under your skin. I'm not sure what you can really do about it but good luck !!